# SDR SWAA2021080503631

- Difficulty date: August 5, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8804L
- Make and model: Boeing 737-8
- Aircraft serial: 42637
- Aircraft time: 656 hours, 350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT INOP. / REMOVED & REPALCED FWD L/H EMERGENCY LIGHT POWER SUPPLY & OPS CHECK GOOD REF AMM 33-51-06.
